# SDR HEEA979069

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893N
- Make and model: Bell 412
- Aircraft serial: 33010
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Ejector
- Part number: 21206120111CH61
- Condition: Ear Broken
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EJECTOR ASSY HAS TWO EACH EARS BROKEN ON BRACKETS. MANUFACTURED TWO EACH NEW BRACKETS.
